# SDR A6WA200840204

- Difficulty date: March 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOLDING STEP UPPER HINGE FOUND CORRODED.  PAX DOOR FOLDING STEP UPPER HINGE REPLACED WITH SERVICEABLE ITEM IAW CRJ 200 SRM 51-40-11 AND 51-41-04.  (M)
